View Full Version : Propecia Question - Medical/Health Related

02-26-2011, 09:18 PM
Hi guys.

I have a question regarding propecia and any answers would be much appreciated.

I am 20 and losing my hair (obviously). Looking back at photos, I was starting to lose it back when I was 17 or so. Didn't really notice it until my roommate started giving me a hard time about it receding (or really, thinning) when I was 18. So, I developed a bit of a complex about it.

I found out about Propecia and started taking it in the Summer of 2009.

I was taking it until December of this past year (2010) when I started to notice some funny symptoms. I was feeling light-headed, sometimes, dizzy and in a mental fog A LOT. I read up on some possibly side effects and I determined this could possibly be due to propecia. So, I stopped taking and within 5 days the symptoms went away.

I continued to read up on the possible side-effects of the drug online, and they REALLY freaked me out. Some of the people who had taken were claiming that it had completely changed their lives in the negative. That they had lost any sexual desire. They couldn't focus on anything (a permanent mental fog, if you will). Some even claimed they couldn't get it up anymore.

So, after reading these people's comments on the drug, I just decided to stop using it altogether.

Well, It's been almost three months since I stopped taking it and i can definitely see the difference in the amount of hair I have (i knew it was inevitable). So much so, that I'm trying to decide whether I should start taking it again.

Has anyone else heard of these SEVERE long-term side-effects or not. If so, I don't particularly want to go back on it.

Does anyone have any advice or suggestions?

02-26-2011, 09:26 PM
My bad. Just saw that whole Propecia factbook in another forum. But, I literally just found this website 30 minutes ago.

Nonetheless, any help would be appreciated.